Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 15, Issue 2, 1979
Metadata
 

On the General Form of Yamaguti-Nogi-Vaillancourt's Stability Theorem
Zen'ichirô Koshiba
pp. 289–313
Abstract | Full-Text PDF (1912 KB) | Metadata

On Cauchy-Kowalevskrs Theorem for General Systems
Masatake Miyake
pp. 315–337
Abstract | Full-Text PDF (1740 KB) | Metadata

Reduction to the First Order Systems of the Kowalevskian Systems in the of Sense of Volevič
Masatake Miyake
pp. 339–355
Abstract | Full-Text PDF (922 KB) | Metadata

A Characterization of the Hyperbolic Mixed Problems in a Quarter Space for Differential Operators with Constant Coefficients
Yoshihiro Shibata
pp. 357–399
Abstract | Full-Text PDF (3090 KB) | Metadata

Asymptotic Behavior and Stability of Solutions of Semilinear Diffusion Equations
Hiroshi Matano
pp. 401–454
Abstract | Full-Text PDF (3839 KB) | Metadata

Un Exemple dans le Problème de Cauchy pour les Équations Faiblement Hyperboliques
Shigeo Tarama
pp. 455–468
Abstract | Full-Text PDF (893 KB) | Metadata

On a Sufficient Condition for Well-posedness of Weakly Hyperbolic Cauchy Problems
Reiko Sakamoto
pp. 469–518
Abstract | Full-Text PDF (2413 KB) | Metadata

Cauchy Problem for Non-Strictly Hyperbolic Systems
Kunihiko Kajitani
pp. 519–550
Abstract | Full-Text PDF (1786 KB) | Metadata

On Holonomlc Systems for ????
Takahiro Kawai and Masaki Kashiwara
pp. 551–575
Abstract | Full-Text PDF (1975 KB) | Metadata

Holonomic Quantum Fields III
Mikio Sato, Tetsuji Miwa and Michio Jimbo
pp. 577–629
Abstract | Full-Text PDF (3729 KB) | Metadata